A remark on the rational cohomology of o v e r l i n e S 1 , n .

Gilberto Bini; Claudio Fontanari

Collectanea Mathematica (2009)

  • Volume: 60, Issue: 3, page 241-247
  • ISSN: 0010-0757

How to cite


Bini, Gilberto, and Fontanari, Claudio. "A remark on the rational cohomology of $\\overline{S}_{1,n}$.." Collectanea Mathematica 60.3 (2009): 241-247. <http://eudml.org/doc/43645>.

author = {Bini, Gilberto, Fontanari, Claudio},
journal = {Collectanea Mathematica},
language = {eng},
number = {3},
pages = {241-247},
title = {A remark on the rational cohomology of $\\overline\{S\}_\{1,n\}$.},
url = {http://eudml.org/doc/43645},
volume = {60},
year = {2009},

AU - Bini, Gilberto
AU - Fontanari, Claudio
TI - A remark on the rational cohomology of $\\overline{S}_{1,n}$.
JO - Collectanea Mathematica
PY - 2009
VL - 60
IS - 3
SP - 241
EP - 247
LA - eng
UR - http://eudml.org/doc/43645
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.